Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Invariant manifolds


Authors: M. W. Hirsch, C. C. Pugh and M. Shub
Journal: Bull. Amer. Math. Soc. 76 (1970), 1015-1019
MSC (1970): Primary 3465, 2240, 3451, 3453, 5736, 5482
DOI: https://doi.org/10.1090/S0002-9904-1970-12537-X
MathSciNet review: 0292101
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Abraham and S. Smale, Nongenericity of Ω-stability (to appear).
  • 2. D. V. Anosov, Geodesic flows on closed Riemannian manifolds of negative curvature, Trudy Mat. Inst. Steklov 90 (1967) = Proc. Steklov Inst. Math. 90 (1967). MR 36 #7157. MR 224110
  • 3. M. Hirsch and C. Pugh, Stable manifolds and hyperbolic sets, Proc. Sympos. Pure Math., vol. 14, Amer. Math. Soc., Providence, R. I., 1970. MR 271991
  • 4. M. Hirsch, Foliations and noncompact transformation groups, Bull. Amer. Math. Soc. 76 (1970), 1020-1023. MR 292102
  • 5. I. Kupka, Stabilité des variétés invariantes d'un champ de vecteurs pour les petites perturbations, C. R. Acad. Sci. Paris 258 (1964), 4197-4200. MR 28 #5238. MR 162036
  • 6. C. Pugh and M. Shub, Some more smooth ergodic actions (in preparation).
  • 7. C. Pugh and M. Shub, Ω-stability for flows (in preparation).
  • 8. C. Pugh and M. Shub, Linearizing normally hyperbolic diffeomorphisms and flows (in preparation).
  • 9. R. Sacker, A perturbation theorem for invariant Riemannian manifolds, Proc. Internat. Sympos. Differential Equations and Dynamical Systems (Mayaguez, P. R., 1965) Academic Press, New York, 1967, pp. 43-54. MR 36 #1784. MR 218700

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3465, 2240, 3451, 3453, 5736, 5482

Retrieve articles in all journals with MSC (1970): 3465, 2240, 3451, 3453, 5736, 5482


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12537-X

American Mathematical Society